# SDR MALA954644

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 10005511
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3426 - DURING THE PREFLIGHT IN DTW, THE COCKPIT OVERHEAD EMERGENCY LIGHT ILLUMINATED WHEN THE SYSTEM IS ARMED.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPERATED SATISFACTORILY.  (M)
